# SDR ABXA9800661

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61F
- Aircraft serial: 45891
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5611340
- Condition: Cracked
- Location: Ws 74
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TOP SKIN AT STATION XRS 74 IS CRACKED AT STRINGER 9, 10, AND 11.  REPAIRED RIGHT WING SKIN DC-8 SRM 57-2-1.
